# SDR GLBA2013002600186

- Difficulty date: February 26, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 35,292 hours, 42,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 150.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FS 150.60 & STRINGER 1.  CRACK ON LT SIDE OF STRINGER 1 IS .25" IN LENGTH, CRACK ON RT SIDE OF STRINGER 1 IS .65" IN LENGTH.   REPAIRED IAW EO 13-1900-53-016. MAJOR REPAIR.
